Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 199, NWS St. Louis, MO

August 16, 2007Madison County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 16, 2007, 5:04 PM CDT for Madison County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2007, 5:04 PM CDT (22:04 UTC)
Expired
Aug 16, 2007, 5:45 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Madison County, MO

The radar

The Paducah radar (KPAH), 134 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
2255 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 162204
SVRLSX
MOC123-162245-
/O.NEW.KLSX.SV.W.0199.070816T2204Z-070816T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
504 PM CDT THU AUG 16 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN SOUTHEAST MISSOURI

* UNTIL 545 PM CDT

* AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
  NORTHWEST OF MARQUAND...OR 8 MILES SOUTH OF FREDERICKTOWN...AND
  MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARQUAND...
  BUCKHORN...
  MARK TWAIN NATIONAL PARK IN SOUTHEAST MADISON COUNTY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3754 9015 3748 9033 3731 9031 3731 9015

$$

TES
3 follow-up statements
000 
WWUS53 KLSX 162215
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
514 PM CDT THU AUG 16 2007

MOC123-162245-
/O.CON.KLSX.SV.W.0199.000000T0000Z-070816T2245Z/
MADISON MO-
514 PM CDT THU AUG 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN MADISON COUNTY...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MARQUAND...OR ABOUT 10 MILES SOUTH OF FREDERICKTOWN...MOVING
SOUTH AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... 
BUCKHORN...AND LOCATIONS NEAR THE CASTOR RIVER IN SOUTHEAST MADISON 
COUNTY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3754 9015 3748 9033 3731 9031 3731 9015

$$

TES
000 
WWUS53 KLSX 162232
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CDT THU AUG 16 2007

MOC123-162245-
/O.CON.KLSX.SV.W.0199.000000T0000Z-070816T2245Z/
MADISON MO-
532 PM CDT THU AUG 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN MADISON COUNTY...

AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BUCKHORN...OR ABOUT 13 MILES SOUTH OF FREDERICKTOWN...MOVING
SOUTH AT 10 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... 
BUCKHORN...AND LOCATIONS NEAR THE CASTOR RIVER IN SOUTHEAST MADISON 
COUNTY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3754 9015 3748 9033 3731 9031 3731 9015

$$

TES
000 
WWUS53 KLSX 162246
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT THU AUG 16 2007

MOC123-162256-
/O.EXP.KLSX.SV.W.0199.000000T0000Z-070816T2245Z/
MADISON MO-
546 PM CDT THU AUG 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY
EXPIRES AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 3754 9015 3748 9033 3731 9031 3731 9015

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:52 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 16, 2:52 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT THU AUG 16 2007

.DISCUSSION...
COLD FRONT SLOWLY SAGGING SOUTH ACROSS THE CWA WITH OUTFLOW
BOUNDARIES ALL OVER THE PLACE FROM PREVIOUS CONVECTION. SCATTERED
CONVECTION WILL CONTINUE TO DEVELOP THROUGHOUT THIS EVENING...WITH
SOME ORGANIZATION POSSIBLE. WILL EVALUATE TEMPERATURES AT 3 AND 4
PM BEFORE CANCELING ANY MORE OF THE EXCESSIVE HEAT WARNING AS
LOCATIONS THAT ARE NOT AFFECTED BY PRECIPITATION OR OUTFLOW
BOUNDARIES WILL CONTINUE TO MEET CRITERIA INTO THE EVENING HOURS.

AS ELUDED TO BY PREVIOUS FORECAST DISCUSSION...BOTH THE NAM AND
GFS AGREE THAT THE BULK OF THE TRULY COOLER AND DRIER AIR BEHIND
THE FRONT NEVER REALLY MAKES IT MUCH WEST OF THE MISSISSIPPI
RIVER. HOWEVER NORTHEAST SURFACE FLOW WILL KEEP TEMPERATURES
RELATIVELY COOLER IN THE LOWER AND MIDDLE 90S ON FRIDAY AND
SATURDAY. WITH THE SURFACE BOUNDARY HANGING AROUND...ISOLATED
SHOWERS OR STORMS CANT BE RULED OUT...ESPECIALLY ACROSS CENTRAL
MISSOURI AND THE EASTERN OZARKS. WARM MOIST AIR WILL SURGE BACK
INTO THE MID-MISSISSIPPI VALLEY AS THE REMNANTS OF TROPICAL STORM
ERIN SPINS UP INTO THE PLAINS ON SATURDAY AND INTO MISSOURI BY
SUNDAY. CLOUDS AND PRECIPITATION WILL HELP TO KEEP TEMPERATURES
DOWN IN THE MID AND UPPER 80S ON SUNDAY.

EXTENDED FORECAST...MONDAY THROUGH THURSDAY

A ZONAL 500MB HEIGHT PATTERN WILL BE PRESENT OVER THE MIDDLE OF THE
COUNTRY ON MONDAY AS A LARGE RIDGE COVERS THE ENTIRE SOUTHERN UNITED
STATES AND THE TRAIN OF SHORTWAVES CONTINUE ACROSS THE NORTHERN
TIER. AS THE WEEK MOVES ON THOUGH THERE ARE SIGNS THAT THE RIDGE
WILL BUILD ACROSS THE EASTERN UNITED STATES WITH A TROUGH BEING DUG
OUT ACROSS THE WEST. RISING HEIGHTS ACROSS THE MIDSECTION OF THE
NATION SPELLS ANOTHER POTENTIAL BOUT WITH HEAT AND HUMIDITY. ANY
PRECIPITATION LEFT OVER FROM ERIN WILL LIKELY MOVE EAST BY
TUESDAY MORNING...LEAVING THE REST OF THE EXTENDED DRY.

CVKING

&&

.AVIATION...
FOR THE 00Z TAFS...
THUNDERSTORMS HAVE DISSIPATED OVER MUCH OF THE REGION AND ANTICIPATE
ISOLATED SHOWERY WEATHER ONLY TO PERSIST INTO THE OVERNIGHT HOURS.
HAVE REMOVED ANY PRECIPITATION FROM THE FORECAST AS A RESULT.  WINDS
WILL SHIFT MORE EASTERLY THROUGHOUT THE EVENING AND MORNING HOURS
WITH ONLY LIGHT WINDS AS HIGH PRESSURE BUILDS OUT OF CANADA BEHIND
THE COLD FRONT WHICH WILL CONTINUE TO SINK SOUTHWARD.  WITH RECENT
RAINS AND THUS ABUNDANT LOW LEVEL MOISTURE HAVE LEFT A CLOUD DECK
OVER MUCH OF THE REGION AS PANCAKE CUMULUS IS ANTICIPATED.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN-
     BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-
     JEFFERSON-LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-
     REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
     STE. GENEVIEVE-WARREN-WASHINGTON.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MADISON
     IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Aug 16, 3:36 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT THU AUG 16 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
336 PM CDT THU AUG 16 2007

...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING CONTINUES ACROSS PORTIONS OF CENTRAL
AND SOUTHEAST MISSOURI THROUGH 7 PM THIS EVENING. PLEASE SEE THE
WARNING PRODUCT FOR MORE INFORMATION.

THERE IS A SLIGHT RISK OVER SEVERE THUNDERSTORMS THROUGH TONIGHT.
A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH...LARGE HAIL... HEAVY DOWNPOURS AND
FREQUENT DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDEX READINGS WILL TOP OUT NEAR 100 DEGREES ACROSS PARTS OF
SOUTHEAST AND CENTRAL MISSOURI AS WELL AS THE ST. LOUIS METRO
AREA ON FRIDAY. WHILE THIS IS COOLER THAN THE WEATHER WE HAVE BEEN
EXPERIENCING EARLIER IN THE WEEK...IT CAN STILL BE STRESSFUL ON
THE BODY. CONTINUE TO TAKE PRECAUTIONS AGAINST HEAT RELATED
ILLNESS.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS CENTRAL AND
SOUTHEAST MISSOURI ON FRIDAY. THE CHANCE FOR THUNDERSTORMS WILL
SPREAD OVER THE AREA ON SATURDAY NIGHT AND SUNDAY...AND CONTINUE
INTO THE BEGINNING OF NEXT WEEK AS THE REMNANTS OF TROPICAL STORM
ERIN MOVE INTO THE MID MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AS THUNDERSTORMS
CONTINUE TO DEVELOP AHEAD OF A COLD FRONT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Aug 16, 11:38 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     TSTM WND DMG     WHITE HALL              39.44N 90.40W
08/16/2007                   GREENE             IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN THROUGHOUT CITY.

&&

CVKING
Local storm report, Aug 16, 12:13 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     LITCHFIELD              39.18N 89.66W
08/16/2007                   MONTGOMERY         IL   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN.

&&

CVKING
Local storm report, Aug 16, 12:14 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     FARMERSVILLE            39.44N 89.65W
08/16/2007                   MONTGOMERY         IL   TRAINED SPOTTER

            POWER LINES BLOWN DOWN IN TOWN

&&

CVKING
Local storm report, Aug 16, 1:57 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
157 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     TSTM WND GST     HANNIBAL                39.71N 91.38W
08/16/2007  M60.00 MPH       MARION             MO   TRAINED SPOTTER

            60 MPH WIND GUST MEASURED. SEVERAL LARGE TREES BLOWN
            DOWN.

0911 AM     TSTM WND DMG     HANNIBAL                39.71N 91.38W
08/16/2007                   MARION             MO   COUNTY OFFICIAL

            NUMEROUS REPORTS OF TREES DOWN AND OTHER WIND DAMAGE
            REPORTED IN MARION COUNTY.

0927 AM     TSTM WND GST     BARRY                   39.70N 91.04W
08/16/2007  E70.00 MPH       PIKE               IL   TRAINED SPOTTER

            LARGE TREE...2 FT DIAMETER...BLOWN OVER. 5 UTILITY POWER
            POLES BLOWN DOWN ALSO.

0936 AM     TSTM WND GST     BARRY                   39.70N 91.04W
08/16/2007  E70.00 MPH       PIKE               IL   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN ON POWER LINES.

0940 AM     TSTM WND DMG     NEW CANTON              39.64N 91.10W
08/16/2007                   PIKE               IL   TRAINED SPOTTER

            LARGE TREES DOWN...12 INCH IN DIAMETER...ROOF DAMAGE.

1001 AM     TSTM WND DMG     2 ENE INDEPENDENCE      39.54N 90.76W
08/16/2007                   PIKE               IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN.

1012 AM     TSTM WND DMG     HILLVIEW                39.45N 90.54W
08/16/2007                   GREENE             IL   TRAINED SPOTTER

            30 FOOT TREE BLOWN DOWN...POWER OUTAGE.

1025 AM     TSTM WND DMG     ROODHOUSE               39.48N 90.37W
08/16/2007                   GREENE             IL   TRAINED SPOTTER

            CROPS LAYING FLAT IN THE FIELD AND 4 TO 5 INCH DIAMETER
            TREE LIMBS BLOWN DOWN.

1031 AM     TSTM WND DMG     3 E ROODHOUSE           39.48N 90.32W
08/16/2007                   GREENE             IL   TRAINED SPOTTER

            CORN FLATTENED IN FIELDS...SHINGLES OFF HOUSE AND SMALL
            TREE LIMBS DOWN IN YARD.

1031 AM     TSTM WND DMG     WHITE HALL              39.44N 90.40W
08/16/2007                   GREENE             IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN THROUGHOUT CITY.

1120 AM     HAIL             CARLINVILLE             39.28N 89.88W
08/16/2007  M0.88 INCH       MACOUPIN           IL   AMATEUR RADIO

1120 AM     TSTM WND DMG     FARMERSVILLE            39.44N 89.65W
08/16/2007                   MONTGOMERY         IL   TRAINED SPOTTER

            POWER LINES BLOWN DOWN IN TOWN

1125 AM     TSTM WND DMG     5 E CARLINVILLE         39.28N 89.79W
08/16/2007                   MACOUPIN           IL   TRAINED SPOTTER

            NUMEROUS TREE LIMBS DOWN.

1130 AM     TSTM WND GST     LITCHFIELD              39.18N 89.66W
08/16/2007  E70.00 MPH       MONTGOMERY         IL   TRAINED SPOTTER

1130 AM     TSTM WND DMG     LITCHFIELD              39.18N 89.66W
08/16/2007                   MONTGOMERY         IL   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN.

&&

BYRD
Local storm report, Aug 16, 2:15 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     1 SW OWENSVILLE         38.34N 91.51W
08/16/2007                   GASCONADE          MO   TRAINED SPOTTER

            TREES...LARGE TREE LIMBS...AND POWER LINES DOWN.
            CONFIRMED BY TRAINED SPOTTER AND 911 OPERATOR.

&&

CVKING
Local storm report, Aug 16, 3:58 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     1 SW OWENSVILLE         38.34N 91.51W
08/16/2007                   GASCONADE          MO   TRAINED SPOTTER

            TREES...LARGE TREE LIMBS...AND POWER LINES DOWN.
            CONFIRMED BY TRAINED SPOTTER AND 911 OPERATOR.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 9:06 AM CDTSevere Thunderstorm WarningLSXMarion, Pike, Ralls39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.